Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I have put on weight, is this because of taking thyronorm 75

i am taking thyronorm 75 but now i have put on weight but my reports are normal .is it because of the brand earlier i was using thyrox
Asked On : Wed, 22 Jun 2011
Answers:  2 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

Welcome to HealthcareMagic.
Thyronorm decreases weight by acting as thyroid supplement.If you are gaining weight even on Thyronorm it could be possible that you need a higher dosage to manage your thyroid disease.Please visit your Physician and discuss with him about the change in dosage if needed.
Take care
Answered: Wed, 22 Jun 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

The recent weight gain is not due to change in the brand from thyrox to Thyronorm... The Hypothyroid level will automatically lead to weight gain., you need to repeat the thyroid profile to find the harmone levels whether increased or decreased depending on it the dose of Thyronorm will be fixed, hence continue the same tab until repeat test is done...
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor